# SDR UF6A950610

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863364
- Condition: Faulty
- Location: Lt Engine
- Part time: 6,049 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5115 - LEFT PROPELLER WOULD NOT FEATHER ON ENGINE SHUT DOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK.  OPS CHECK GOOD.  (X)
